# SDR SIMA20141204002

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,582 hours, 24,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT WIRE LT NR 1 HAS BROKEN WIRES.  REPLACED FLOOR PROXIMITY LIGHT STRIP NR 1 IAW AMM 33-50-12.  FOUND DURING ACFT OPEN UP.
